# SDR VNAA0601011

- Difficulty date: January 13, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 2,588 hours, 2,440 cycles
- Engine: Ge CF348C1
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE CREW REPORTED A LIGHTNING STRIKE TO THE FUSELAGE NOSE SECTION AND THE RADAR FAILED.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED EN ROUTE & DETAILED LIGHTNING STRIKE INSPECTIONS.  DAMAGE WAS FOUND ON THE RADOME, LT HORIZ STAB TIP FAIRING, RT NLG DOOR, AND TWO ANTENNAS.  ALL DAMAGE WAS REPAIRED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
